MathSciNet Relay Station
MathSciNet bibliographic data
MR1127034 22E50 (11F70)
Waldspurger, J.-L. Sur les intégrales orbitales tordues pour les groupes linéaires: un lemme fondamental. (French) [On twisted orbital integrals for linear groups: a fundamental lemma] Canad. J. Math. 43 (1991), no. 4, 852–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement